# SDR SWAA2020072000515

- Difficulty date: June 30, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 48,045 hours, 28,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE AT STA 380; 4' ABOVE S-17L IS OUT OF LIMITS PER SRM 53-00-01-1A-1 AND REQUIRES REPAIR. REFERENCE N/R T791830; AND T791961. / FACT AS A RESULT OF POST REPAIR INSPECTION
